advertisement
Question
Posted by: Anonymous | 2012-04-18

Nur - Isterate

Hi,

Iv''e been on the Nur-isterate injection for the past 3years. Before i was on it i used to get my period twice a month for more than 8 days at a time and my blood pressure would drop at any time. I can''t remember when last i had a period (its a relief as my blood pressure hardly ever drops). I have put on alot of weight since I''ve been on it.

Will going off the injection help with weight loss (i am 1.58m weighing 79kg''s)

thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

SOme women do gain weight on the injection, so stopping may help you to lose the weight.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-04-23

SOme women do gain weight on the injection, so stopping may help you to lose the weight.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement